# SDR SWAA2014031025895

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 41,731 hours, 24,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK LT SIDE LOOSE.  SECURED HOOK IAW EA.
